# SDR ASOA20141029311

- Difficulty date: October 30, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- Aircraft time: 32,278 hours, 24,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Part number: 14525480603
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  BAGGAGE CENTER SUPPORT FRAME AT FRAME 65-68 CORROSION, LOCAL LEVEL 2.  MAINTENANCE R & R BAGGAGE DOOR LOWER SILL IAW SRM 51-40-02, ALODINED, PRIMED, PAINTED IAW CPM 51-21-06.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
